MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 REPAIR WHITE ADAPTER LEG; PORT AND CATHETER ACCESSORIES

C.R. BARD, INC. (BASD) -3006260740 REPAIR WHITE ADAPTER LEG; PORT AND CATHETER ACCESSORIES
Model Number 0601680
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504); Stretched (1601); Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiration date: 07/2023).
 
Event or Problem Description
It was reported that approximately seven months post catheter repair placement, the catheter allegedly had hole.It was further reported that the catheter allegedly got ballooned while flushing and the catheter allegedly leaked.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one repair kit s/l catheter was returned for evaluation.Functional, gross visual, tactile, and microscopic visual evaluations were performed.A complete circumferential break was noted on the distal end of the catheter.However, striations were noted throughout the surface.The investigation is confirmed for the reported material puncture/hole and fluid leak issues, as splits were noted on the catheter approximately 0.4cm from the clamping sleeve.Upon application of hydrostatic pressure at the distal end, leaks from the splits on the catheter were observed.The investigation is inconclusive for the reported stretched and ballooning issues, as the exact circumstances at the time of the reported event cannot be verified, and the reported event could not be reproduced in the lab.A definitive root cause could not be determined based upon the available information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiration date: 07/2023), g3.H11: h6 (method, result, conclusion).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.
 
Event or Problem Description
It was reported that approximately seven months post catheter repair placement, the catheter allegedly had a hole.It was further reported that the catheter allegedly got ballooned while flushing and the catheter allegedly leaked.There was no reported patient injury.

Brand Name
REPAIR WHITE ADAPTER LEG
Common Device Name
PORT AND CATHETER ACCESSORIES
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key15173337
Report Number3006260740-2022-03066
Device Sequence Number6288716
Product Code LJS
UDI-Device Identifier00801741036415
UDI-Public(01)00801741036415
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K830406
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0601680
Device Catalogue Number0601680
Device Lot NumberREFS4497
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/13/2022
Supplement Date Received by Manufacturer10/07/2022
Initial Report FDA Received Date08/05/2022
Supplement Report FDA Received Date10/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown